# SDR SWIA202504040208

- Difficulty date: February 8, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RETAINER SEAL PAX DOOR AFT CORNER WITH ELONGATED HOLES. (C-CHECK RO 04/04/2025)REMOVED AND REPLACED PAX DOOR AFT SEAL RETAINER P/N 600-31902-289 REF. CRJ-700 SRM 51-42-06-001-001-A01 AND IAW  DWG 601R31702 REV-N AND TASK CARD 51-900-1002-SKY AND PERFORMED LEAK TEST OF THE DOORS IN PRESSURIZED AREAS REF. CRJ-700 AMM 52-00-00-790-801-A01. LEAK TESTS GOOD. COMPLIED WITH SKYCARD 51-900-1002-SKY.
